# SDR UALA2011121506900

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,613 hours, 21,810 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED DENT IN NR 2 ENG NOSE COWL 6 O'CLOCK POSITION.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE SKIN PER SRM.  FABRICATED REPAIR DOUBLERS AND INSTALLED PER SRM.
